# SDR DHL2005781004

- Difficulty date: October 3, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Engine: Pwa JT8D17
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Condition: Out Of Adjust
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ROTATES 15 KTS BEFORE VR AND THEN REQUIRES 1.0 UNIT DOWN TRIM TO MAINTAIN V2 +10 ON CLIMBOUT.
